# SDR COEA2017052829923

- Difficulty date: May 28, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57110944200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FUEL PANEL 522CT LANDING HAS FRETTING DAMAGE, LEVEL 2. REPAIRED PER SRAS DO/TS-3988/07...4261 DATED 7/4/2017.
